MathSciNet Relay Station
MathSciNet bibliographic data
MR1481615 14H30
Kulikov, Vik. S. On plane algebraic curves of positive Albanese dimension. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 59 (1995), no. 6, 75--94; translation in Izv. Math. 59 (1995), no. 6, 1173–1192
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 07:47:05 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=fca23eaee5b9cf600cbc817b6dc296a6; path=/; expires=Fri, 06-Jun-2031 07:47:05 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=63 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 560 Wێ"7}v a.fv'MO66 ,";y˟KRn 3RZm]UNjZ. 6Ǐno.T<ڥ=ׇQ<4wuOK)lލLD:NuW_ 7upGM3 cpo7NI[IXYm~ej*cp@ TOAM4CqNJ ~ޕ 8˚lO|Ù58@RRT: <2q> 17i*T9+P =iH~(Yjx2Ilڤ~llhP됧x<D]>&[Qa`APSeJCѮ6EgEj'e}#[jBi?!-YBt#a6a+ |hSQ7OO qp?Kv;dLC:DʈE1!<V魭`tYY`>N= I7 G*JI*C߅%(j&Y՜YFce#'3nhஎ-t7;ޅY” ݔ (l OvN7eTP/C#ǟ56>CՄa<ԎcƘB92Lvl/n$+ |7jMoM^#ˆ Px۫gHɬI quS3mkt_Gkk7`*, &:d$gmb4ŲJĥ[(jXW"#B  c%Β5#R\d`1|aB G)N X~"0}~3l@$^7X+U `6ҡ<9T-b\LQeݸ.97Wse-CQ ]mSiu dșYo P]:Sɪ(ZZi?Ĺsyn2RzfKF)ݐl-XU?˘*]ۡ2dmG, ^.7WzZ?S=Ʈ GWA64rL tmtmLy~le/Od )YpM+~f ֫-P a  H˖ 0